Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Solution périodique")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4648

  • Page / 186

Selection :

  • and

Periodic solutions of the singly averaged hill problemVASHKOV'YAK, M. A.Astronomy letters (Print). 2006, Vol 32, Num 10, pp 707-715, issn 1063-7737, 9 p.Article

On the analytical approximations to the periodic solutions of the x(2n+2)/(2n+1) potentialMADHUSUDAN, B. P.Journal of sound and vibration. 2005, Vol 285, Num 4-5, pp 1189-1191, issn 0022-460X, 3 p.Article

On oscillations in a system with a piecewise smooth coefficientVAN HORSSEN, W. T.Journal of sound and vibration. 2005, Vol 283, Num 3-5, pp 1229-1234, issn 0022-460X, 6 p.Article

Synthesis of systems with periodic solutions satisfying #7B-V(x)=0GREEN, D. N.IEEE transactions on circuits and systems. 1984, Vol 31, Num 4, pp 317-326, issn 0098-4094Article

Approximation dans un problème de viscoélasticité périodique = Approximation in a periodic viscoélasticity problemTENIOU, D.Mathematical methods in the applied sciences. 1987, Vol 9, Num 4, pp 606-626, issn 0170-4214Article

Determination of periodic solution for a u1/3 force by He's modified Lindstedt-Poincaré methodÖZIS, Turgut; YILDINM, Ahmet.Journal of sound and vibration. 2007, Vol 301, Num 1-2, pp 415-419, issn 0022-460X, 5 p.Article

On periodical solutions in the Glyden-Metschersky problemBEKOV, A. A.Astronomičeskij žurnal. 1993, Vol 70, Num 6, pp 1289-1295, issn 0004-6299Article


Almost periodic solutions of volterra equations and attractivityBURTON, T. A; FURUMOCHI, T.Journal of mathematical analysis and applications. 1996, Vol 198, Num 2, pp 581-599, issn 0022-247XArticle

Chaotic modulation of the solar cycleWEISS, N. O.Philosophical transactions-Royal Society of London. Physical sciences and engineering. 1994, Vol 348, Num 1688, pp 445-447, issn 0962-8428Article

Monotonicity theorems for two-phase solidsMORGAN, F; SULLIVAN, J; LARCHE, F et al.Archive for rational mechanics and analysis. 1993, Vol 124, Num 4, pp 329-353, issn 0003-9527Article

Controllability, stabilizability, and matrix Riccati equations for periodic systemsKANO, H; NISHIMURA, T.IEEE transactions on automatic control. 1985, Vol 30, Num 11, pp 1129-1131, issn 0018-9286Article

Periodic solutions of large norm of hamiltonian systemsRABINOWITZ, P. H.Journal of differential equations (Print). 1983, Vol 50, Num 1, pp 33-48, issn 0022-0396Article

Periodic solutions of some nonlinear evolution equationsCICOGNA, G.Lettere al Nuovo Cimento della Societa Italiana di Fisica. 1983, Vol 37, Num 15, pp 529-532, issn 0375-930XArticle

Une méthode numérique dans le domaine de la stabilité et des bifurcations pour un système différentiel périodique avec symétries = A numerical method in the stability and bifurcations domain for a symetric periodic differential systemKARR, B; SCHMITT, B. V; LAURENT, P. J et al.RAIRO. Analyse numérique. 1983, Vol 17, Num 4, pp 397-406, issn 0399-0516Article

Quasi-line soliton interactions of the Davey-Stewartson I equation: on the existence of long-range interaction between two quasi-line solitons through a periodic solitonTAJIRI, Masayoshi; ARAI, Takahito.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 23, issn 1751-8113, 235204.1-235204.18Article

Permanent regimes for the Vlasov-Maxwell equations with specular boundary conditionsBOSTAN, Mihai.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 35, issn 1751-8113, 355502.1-355502.20Article

Existence theorems and periodic solutions of neutral integral equationsBURTON, T. A; FURUMOCHI, Tetsuo.Nonlinear analysis. 2001, Vol 43, Num 4, pp 527-546, issn 0362-546XArticle

Periodic solutions of a Liénard equation with forcing termNGUYEN PHUONG CAC.Nonlinear analysis. 2001, Vol 43, Num 3, pp 403-415, issn 0362-546XArticle

Periodic solutions of Hamiltonian systems with superquadratic potentialBENCI, V; CAPOZZI, A; FORTUNATO, D et al.Annali di matematica pura ed applicata. 1986, Vol 143, pp 1-46, issn 0373-3114Article

Periodic solutions of pendulum like third order differential equationsFOURNIER, G; IANNACCI, R; MAWHIN, J et al.NATO ASI series. Series C, Mathematical and physical sciences. 1986, Vol 173, pp 235-239Article

A method for computing some bifurcations of periodic solutions of ordinary differential equations involving parametersYAMAMOTO, N; HUZINO, S.Memoirs of the Faculty of Science. Kyushu University. Series A : Mathematics. 1985, Vol 39, Num 1, pp 61-84, issn 0373-6385Article

Periodic solutions to functional differential equationsARINO, O. A; BURTON, T. A; HADDOCK, J. R et al.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1985, Vol 101, Num 3-4, pp 253-271, issn 0308-2105Article

Regular polygon solutions of the N-body problemPERKO, L. M; WALTER, E. L.Proceedings of the American Mathematical Society. 1985, Vol 94, Num 2, pp 301-309, issn 0002-9939Article

Exact solution of some nonlinear evolution equationsTAGAMI, Y.Journal of mathematical physics. 1984, Vol 25, Num 5, pp 1372-1377, issn 0022-2488Article

  • Page / 186